# SDR GUUA93957042109B

- Difficulty date: April 21, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 28,388 hours, 37,231 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED SMALL AREA OF CORROSION AT LT WING COLLECTOR TANK STRINGER J WS 119.00.  REMOVED CORROSION AT LEFT WING COLLECTOR TANK STRINGER J AND INSTALLED EXTERNAL DOUBLER REPAIR.
